MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; TABLE, OPERATING-ROOM, ELECTRICAL

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1604788
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation by a field service technician identified a missing foot lock pad which should not be the cause for the allegation.Further investigation for the allegation is currently ongoing.If new relevant information will become available a follow-up report will be provided.
 
Event or Problem Description
The customer alleged during a case the or-table was moved into reverse trendelenburg and the foot side of the device base came off the ground.No injury was reported in relation to this allegation.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint could not reveal a clear root cause.Considering all facts provided by the customer and the device evaluation by a field service technician, the event is most likely caused by a collision of the tabletop with the floor or foreign equipment.No evidence of a device malfunction or failure was identified.The previous noticed missing foot lock pad had no impact to the alleged tilting/ lifting from the floor of the or-table.Based on this no further action is required.
 
Event or Problem Description

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld
MDR Report Key11789476
Report Number3007143268-2021-00007
Device Sequence Number14530047
Product Code GCD
UDI-Device Identifier00887761989030
UDI-Public887761989030
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1604788
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1